| Model Number |
799-EGB2-00-01 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed an "off set self check failure:1011" error message.Complainant indicated that there was no patient involvement in the reported malfunction.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed an "o2 valve fault- 3011" error message.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference sections b5 and d2.The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including stress testing and troubleshoot testing using a known good test setup without duplicating the report.An internal inspection of the device found no discrepancies.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.